Alert archive / Michigan / Small Craft Advisories in 2025
Small Craft Advisory 113, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Nov 19, 2025, 11:15 AM EST. It took effect at Nov 20, 2025, 11:00 AM EST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2025, 11:15 AM EST (16:15 UTC)
- In effect from
- Nov 20, 2025, 11:00 AM EST
- Expired
- Nov 22, 2025, 1:00 AM EST
- In force
- 38 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
119 WHUS73 KAPX 191615 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1115 AM EST Wed Nov 19 2025 LMZ323-341-342-344-345-200230- /O.NEW.KAPX.SC.Y.0113.251120T1600Z-251121T0600Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- 1115 AM EST Wed Nov 19 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 1 AM EST FRIDAY... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 4 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Seul Choix Point to 5NM West of Mackinac Bridge, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...From 11 AM Thursday to 1 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
525 WHUS73 KAPX 192007 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 307 PM EST Wed Nov 19 2025 LMZ323-341-342-344-345-200800- /O.CON.KAPX.SC.Y.0113.251120T1600Z-251121T0600Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- 307 PM EST Wed Nov 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO 1 AM EST FRIDAY... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 4 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Seul Choix Point to 5NM West of Mackinac Bridge, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...From 11 AM Thursday to 1 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
655 WHUS73 KAPX 200414 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1114 PM EST Wed Nov 19 2025 LMZ323-341-342-344-345-201215- /O.CON.KAPX.SC.Y.0113.251120T1600Z-251121T0600Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- 1114 PM EST Wed Nov 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO 1 AM EST FRIDAY... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 4 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Seul Choix Point to 5NM West of Mackinac Bridge, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...From 11 AM Thursday to 1 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
555 WHUS73 KAPX 200840 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 340 AM EST Thu Nov 20 2025 LHZ345-346-201645- /O.EXB.KAPX.SC.Y.0113.251120T1800Z-251121T0300Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 340 AM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 3 feet expected. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island and St Ignace to False Detour Channel. * WHEN...From 1 PM this afternoon to 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-201645- /O.EXB.KAPX.SC.Y.0113.251120T1800Z-251121T0000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 340 AM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... * WHAT...Highest waves around 3 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...From 1 PM this afternoon to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ323-341-342-344-345-201645- /O.CON.KAPX.SC.Y.0113.251120T1600Z-251121T0600Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- 340 AM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST FRIDAY... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 4 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Seul Choix Point to 5NM West of Mackinac Bridge, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...From 11 AM Thursday to 1 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
609 WHUS73 KAPX 201541 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1041 AM EST Thu Nov 20 2025 LMZ323-341-342-344-345-202345- /O.CON.KAPX.SC.Y.0113.251120T1600Z-251121T0600Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- 1041 AM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 5 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Seul Choix Point to 5NM West of Mackinac Bridge, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...Until 1 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345-346-202345- /O.CON.KAPX.SC.Y.0113.251120T1800Z-251121T0300Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 1041 AM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 3 feet expected. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island and St Ignace to False Detour Channel. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-202345- /O.CON.KAPX.SC.Y.0113.251120T1800Z-251121T0000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 1041 AM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest waves around 4 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
575 WHUS73 KAPX 201858 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 158 PM EST Thu Nov 20 2025 LSZ321-202000- /O.CAN.KAPX.SC.Y.0113.000000T0000Z-251121T0000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 158 PM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ LHZ346-202000- /O.CAN.KAPX.SC.Y.0113.000000T0000Z-251121T0300Z/ St Ignace to False Detour Channel- 158 PM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ LHZ345-210300- /O.EXT.KAPX.SC.Y.0113.000000T0000Z-251121T0600Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- 158 PM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST FRIDAY... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 3 feet. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island. * WHEN...Until 1 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ323-341-342-344-345-210300- /O.CON.KAPX.SC.Y.0113.000000T0000Z-251121T0600Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- 158 PM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 5 feet. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Seul Choix Point to 5NM West of Mackinac Bridge, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...Until 1 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
466 WHUS73 KAPX 210345 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1045 PM EST Thu Nov 20 2025 LSZ321-211145- /O.EXB.KAPX.SC.Y.0113.000000T0000Z-251122T0200Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 1045 PM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST FRIDAY... * WHAT...Highest gusts up to 25 kts from the northwest and highest waves around 7 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 9 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345-LMZ323-341-342-344-345-210800- /O.EXT.KAPX.SC.Y.0113.000000T0000Z-251121T0800Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- 1045 PM EST Thu Nov 20 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST FRIDAY... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 4 feet. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island. * WHEN...Until 3 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
298 WHUS73 KAPX 210806 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 306 AM EST Fri Nov 21 2025 LHZ345-LMZ323-341-342-344-345-210915- /O.EXP.KAPX.SC.Y.0113.000000T0000Z-251121T0800Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- 306 AM EST Fri Nov 21 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ LSZ321-211615- /O.CON.KAPX.SC.Y.0113.000000T0000Z-251122T0200Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 306 AM EST Fri Nov 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WHAT...Highest gusts up to 25 kts from the northwest and highest waves around 7 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 9 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
598 WHUS73 KAPX 211630 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1130 AM EST Fri Nov 21 2025 LSZ321-220200- /O.CON.KAPX.SC.Y.0113.000000T0000Z-251122T0200Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 1130 AM EST Fri Nov 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WHAT...Highest gusts up to 25 kts from the northwest and highest waves around 7 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 9 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
302 WHUS73 KAPX 211908 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 208 PM EST Fri Nov 21 2025 LSZ321-220600- /O.EXT.KAPX.SC.Y.0113.000000T0000Z-251122T0600Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 208 PM EST Fri Nov 21 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY... * WHAT...Highest gusts up to 25 kts from the northwest and highest waves around 7 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 1 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
992 WHUS73 KAPX 220233 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 933 PM EST Fri Nov 21 2025 LSZ321-220600- /O.CON.KAPX.SC.Y.0113.000000T0000Z-251122T0600Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 933 PM EST Fri Nov 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WHAT...Highest gusts up to 25 kts from the northwest and highest waves around 7 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 1 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 5:31 AM EST, 5 hours 44 minutes earlier. Its key messages:
- Another dry day today.
- Next rain chances arrive Thursday into Thursday night. Best chances across eastern upper.
- Lingering light showers of rain and snow possible Friday.
Area forecast discussion, Nov 19, 5:31 AM EST, 5 hours 44 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 531 AM EST Wed Nov 19 2025 .KEY MESSAGES... - Another dry day today. - Next rain chances arrive Thursday into Thursday night. Best chances across eastern upper. - Lingering light showers of rain and snow possible Friday. && .SHORT TERM /THROUGH TONIGHT/... Issued at 216 AM EST Wed Nov 19 2025 Split flow regime still rampant across the board... dilapidated wave to our south will be forced south and east by an incoming ridge axis, which will allows for surface high pressure to remain overhead for Wednesday. Light winds anticipated with some clouds increasing late this afternoon... highs in the 40s across the board. Aforementioned split flow regime will send a northern stream wave our way as we progress into tonight, but will be moisture starved owing to a southern stream wave mitigating a Gulf moisture tap into the region. Nonetheless, clouds continue to build tonight as attendant surface low zips east across Manitoba into Ontario, leading to the commencement of return flow later tonight. Low temp forecast a bit of a tricky one, as we will be contending with a 4 to 8 hour window of pseudo-clear skies and decoupled winds. Temperatures likely tank early (probably dipping into the 20s and 30s, coldest NE lower) before rising into the 30s across NW lower and eastern upper by sunrise. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Issued at 216 AM EST Wed Nov 19 2025 Northern stream wave zips through the region on Thursday, bringing the next round of rain showers to the Northwoods, especially the farther north one goes. Current guidance wants to bump temps into the mid-to-upper 40s, but with an early onset of clouds and precip, would not be shocked to see that under-perform. As for precipitation... mostly rain expected; however, bit of a convoluted atmospheric profile to play with. Best moisture and lift will be displaced north, so all rain is likely north of the Bridge, with perhaps a few snowflakes. Shower coverage will be a bit more shaky the farther south one goes... and will consist of elevated activity. A touch of dry air in the low levels suggests evaporative cooling may try to commence in any afternoon showers with a cold pool beneath a 700mb warm nose, which could bring about some sleet mixing in at times across northern lower if temps at the surface can sufficiently under-perform like some CAMs suggest. Will refrain from adding that, but certainly in the realm of possibility. That all being said, precip amounts will be so light that it will be largely unimpactful in the grand scheme of things. Beyond that, this system will drag a cold front through Thursday night... and I struggle to even call it that... because the cold advection is rather unimpressive. That being said, the magic will be happening aloft as an intrusion of air just cold enough aloft can drum up some lake-aided showers of rain / snow Friday as another weak wave passes and provides just enough support for some shenanigans. Marginal temperatures in the 30s and 40s will mitigate impacts from any snow. Further into the weekend, ridging returns and so does anomalous warmth... with highs well into the 40s by Sunday and Monday. Guidance is all over the place with next week's solutions, which is a product of potential for another northern stream system to bring light precip to the region at the start of next week. More details to come, but it looks like we are going to have to keep waiting on the wintry weather regime to return to the region for the time being. && .AVIATION /12Z TAFS THROUGH 12Z THURSDAY/... Issued at 521 AM EST Wed Nov 19 2025 Generally VFR conditions currently, with a few spots of BKN cigs at 3kft forming along a land breeze boundary and meandering inland near KPLN. Light land breeze winds tonight will remain AOB 10kts through the period. Skies generally SKC, however times of SCT-BKN cigs AOA 3 kft will be possible near KCIU/KPLN/KAPN through 16Z. && .APX WATCHES/WARNINGS/ADVISORIES... MI...None. MARINE...None. && SHORT TERM...HAD LONG TERM...HAD AVIATION...ELD
Hazardous weather outlook, Nov 19, 3:00 AM EST, 8 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 300 AM EST Wed Nov 19 2025 MIZ016>018-020>036-041-042-086>088-095>099-200800- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 300 AM EST Wed Nov 19 2025 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-200800- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 300 AM EST Wed Nov 19 2025 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
Nearby
Small Craft Advisories in Michigan, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.